Seguir
J. M. Calabuig
J. M. Calabuig
IUMPA-UPV
Dirección de correo verificada de mat.upv.es
Título
Citado por
Citado por
Año
Generalized perfect spaces
JM Calabuig, O Delgado, EAS Pérez
Indagationes Mathematicae 19 (3), 359-378, 2008
452008
Dreaming machine learning: Lipschitz extensions for reinforcement learning on financial markets
JM Calabuig, H Falciani, EA Sánchez-Pérez
Neurocomputing 398, 172-184, 2020
322020
Factorizing operators on Banach function spaces through spaces of multiplication operators
JM Calabuig, O Delgado, EAS Pérez
Journal of mathematical analysis and applications 364 (1), 88-103, 2010
322010
On the Banach lattice structure of of a vector measure on a-ring
JM Calabuig, O Delgado, MA Juan, EA Sánchez Pérez
Collectanea Mathematica 65 (1), 67-85, 2014
282014
Aprender como una máquina: introduciendo la Inteligencia Artificial en la enseñanza secundaria
JM Calabuig Rodriguez, LM García Raffi, EA Sánchez Pérez
Modelling in Science Education and Learning 14 (1), 5-14, 2021
182021
Trabajar con datos abiertos en tiempos de pandemia: uso de covidDATA-19
SD Toro, M Isabel, JM Calabuig, A Ferrer Sapena, MF Peset Mancebo
El profesional de la información 29 (4), 1-13, 2020
172020
Kaplan-Meier type survival curves for Covid-19: a health data based decision-making tool
JM Calabuig, LM García-Raffi, A García-Valiente, EA Sánchez-Pérez
Frontiers in public health 9, 646863, 2021
152021
Compactness in L1 of a vector measure
JM Calabuig Rodriguez, S Lajara, J Rodríguez Ruiz, EA Sánchez Pérez
Studia Mathematica 225 (3), 259-282, 2014
142014
On the Structure of L1 of a Vector Measure via its Integration Operator
JM Calabuig, J Rodríguez, EA Sánchez-Pérez
Integral Equations and Operator Theory 64 (1), 21-33, 2009
142009
Radon–Nikodým derivatives for vector measures belonging to Köthe function spaces
JM Calabuig, P Gregori, EAS Pérez
Journal of mathematical analysis and applications 348 (1), 469-479, 2008
122008
Spaces of p-integrable functions with respect to a vector measure defined on a delta-ring
JM Calabuig Rodriguez, MA Juan Blanco, EA Sánchez Pérez
Operators and Matrices 6 (2), 241-262, 2012
112012
Gobierno abierto y acceso a la información: un estudio de caso sobre el impacto en la economía local
A Ferrer Sapena, JM Calabuig, EA Sánchez Pérez, C Vidal-Cabo
BiD: textos universitaris de biblioteconomia i documentació, 1-25, 2020
92020
Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions
E Erdoğan, JM Calabuig, EA Sanchez Perez
92018
A bilinear version of Orlicz–Pettis theorem
O Blasco, JM Calabuig, T Signes
Journal of mathematical analysis and applications 348 (1), 150-164, 2008
92008
On p-Dunford integrable functions with values in Banach spaces
JM Calabuig, J Rodríguez, P Rueda, EA Sánchez-Pérez
Journal of Mathematical Analysis and Applications 464 (1), 806-822, 2018
82018
Fourier Transform and Convolutions on L p of a Vector Measure on a Compact Hausdorff Abelian Group
JM Calabuig, F Galaz-Fontes, EM Navarrete, EA Sánchez-Pérez
Journal of Fourier Analysis and Applications 19, 312-332, 2013
82013
Multiplication operators in Köthe–Bochner spaces
JM Calabuig, J Rodriguez, EA Sánchez-Pérez
Journal of mathematical analysis and applications 373 (1), 316-321, 2011
82011
On completely continuous integration operators of a vector measure
JM Calabuig, J Rodríguez, EA Sánchez-Pérez
J. Convex Anal 21, 811-818, 2014
72014
Weak continuity of Riemann integrable functions in Lebesgue-Bochner spaces
JM Calabuig, J Rodriguez, EA Sanchez-Perez
Acta Mathematica Sinica, English Series 26 (2), 241-248, 2010
72010
Finite semivariation and regulated functions by means of bilinear maps
O Blasco
72000
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20